# SDR CA071023003

- Difficulty date: October 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,131 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 1013800005
- Condition: Sheared
- Location: Lt Flap Drive
- Part time: 6,577 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH , PILOTS SELECTED APPROACH FLAP. FLAPS STOPPED MOVING JUST PRIOR TO 17 DEGREES APPROACH FLAP POSITION. THE FLAP ASYMMETRY SWITCH WAS ACTIVATED. UPON INSPECTION THE LT OB FLAP DRIVE CABLE WAS CEASED. THE FLAP DRIVE CABLE WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. FURTHER INSPECTION OF THE CABLE REVEALED IT WAS SHEARED AT APPROXIMATELY 85 INCHES OB OF FLAP MOTOR AND TRANSMISSION ASSEMBLY. EVIDENCE OF CORROSION AND MOISTURE WERE FOUND IN THE FLAP DRIVE SHEATHING AND CABLE WHICH LIKELY CONTRIBUTED TO THE CABLE FAILURE. (TC NR 20071023003)
